# SDR WVE2002F00001

- Difficulty date: January 7, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N225FX
- Make and model: Lear 60LEAR
- Aircraft serial: 127
- Engine: Pwa PW305A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 189111
- Part serial: 189113411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT,  ATTEMPTED RESTART, ENGINE TEMPERATURE HIGH AND VIBRATION CAUSED ABORT ATTEMPT.  PROBABLE CAUSE: BOV SOLENOID AND/OR HMU FAILED.  THE ENGINE WAS BORESCOPED WITH NO SIGNIFICANT FINDINGS.  THE IGNITERS (2 EA) PN 31B5168-01 SERIAL NUMBERS UNKNOWN AND RVDT (PN 3AR245 SN B0145) WERE ALSO CHANGED AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT FLEW A TEST FLIGHT WITHOUT FURTHER INCIDENT.  RECOMMEND THAT PARTS REMOVED, BE EXAMINED FOR POSSIBLE MALFUNCTIONS.
